# SDR ASOA2014030610074

- Difficulty date: March 4, 2014
- Submitted: March 6, 2014
- Operation: Air carrier
- Aircraft: N744EV
- Make and model: Cndair CL6002D24
- Aircraft serial: 10157
- Aircraft time: 24,417 hours, 17,257 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Damaged
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT SIGN BY FWD ENTRY DOOR.   R & R EMERGENCY EXIT SIGN COVER/LENS BY FWD ENTRY DOOR IAW AMM 33-51-05, NEF CLEARED.
